Our partner

2 weeks on Lexapro, is this normal?

Medication about Anti-Depressants message board, open discussion, and online support.
Forum rules
We are not professionals on this site, nor are any of the members. Always consult with your physician or other doctor about any type of medications.

2 weeks on Lexapro, is this normal?

Postby teardrop_ » Sat Sep 19, 2015 4:17 pm

So I started Lexapro , well actually the generic version 2 weeks ago and I'm getting pretty bad here. The first week was great, hardly no side effects just a lil nausea and it fixed my ocd thoughts and helped me sleep better. Now I feel awful. I feel overly anxious, dazed, spaced out, bewildered, just generally weird. I have a dry cough too and a sore throat. I feel tired and weak and my sinuses are dry/runny. My whole body and brain feel out of whack and like I'm gonna collapse or die. I'm so scared but not depressed, it's weird. I'm only 19 and I feel exhausted. I'm having stomach upsets and my confidence is drained, I'm having body image issues again. Is this normal? Is this adjustment? Please help
teardrop_
Consumer 1
Consumer 1
 
Posts: 26
Joined: Fri Jul 17, 2015 10:19 am
Local time: Fri Dec 04, 2020 2:44 am
Blog: View Blog (0)


ADVERTISEMENT

Re: 2 weeks on Lexapro, is this normal?

Postby vishva » Fri Oct 09, 2015 2:24 pm

In my 3rd week and somewhat like that, but better than I've been before. Especially the sinus problem got worse just today, because it was very hot out there. Almost all those side effects, but bearable to me. Medicines gives different sub-set of side effects [in different levels] to each individual, depending on how your body reacts to them. You and your therapist have to try different antidepressents and find out what is best for you.

Usually, by 2nd week you are supposed to adjust to the medication. If not, maybe your body is rejecting that specific medication.

If it is too much for you, better see your therapist again and complain about side effects.

At what time of the day you are taking the medication.? Are you taking any other medicine.?
vishva
Consumer 1
Consumer 1
 
Posts: 27
Joined: Wed Sep 16, 2015 9:44 pm
Local time: Fri Dec 04, 2020 8:14 am
Blog: View Blog (0)


Return to Anti-Depressants




  • Related articles
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users and 1 guest